# SDR HALA2019121300513

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,633 hours, 711 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

4 ADDITIONAL INSTANCES OF ECAM ENG 1 FIRE LOOP A FAULT DURING DESCENT//REMOVED AND REPLACED ENG 1 AFT FIRE/OVERHEAT DETECTOR (4001WD1) IAW AMM 26-12-17. OPS CHK OF LOOP/ SQUIB NORMAL IAW AMM 26-12-00
